Skip to main content
Article thumbnail
Location of Repository


By Mr (f: B (u, Sergio (sv-ljubm) Díaz-báñez, J. Miguel (e-sevl-a) Seara, J. Antoni [sellarès and Joan Antoni] Urrutia


Covering point sets with two disjoint disks or squares. (English summary) Comput. Geom. 40 (2008), no. 3, 195–206. Summary: “We study the following problem: Given a set of red points and a set of blue points on the plane, find two unit disks CR and CB with disjoint interiors such that the number of red points covered by CR plus the number of blue points covered by CB is maximized. We give an algorithm to solve this problem in O(n 8/3 log 2 n) time, where n denotes the total number of points. We also show that the analogous problem of finding two axis-aligned unit squares SR and SB instead of unit disks can be solved in O(n log n) time, which is optimal. If we do not restrict ourselves to axis-aligned squares, but require that both squares have a common orientation, we give a solutio

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.